Discussions that mention synthroid

Thyroid Disorders board


Quote from softcrush:
I've done some reading on this because when I was severely hypo I had really dark circles under my eyes. It sucked to feel so terrible, but it majorly sucked to look so bad on top of everything else.:)

My finding were, when you go "hypo." Your heart slows and something called the "para-symathetic system" kicks in. A whole buch of stuff happens, including a lack of blood to your head. You see the heart protects itself and your major organs first, before your head, feet and hands. Its the same principal as if you fell through the ice in a pond, your hands, feet and head would go numb and you would get hypo-thermia. Your lips would turn blue and your skin would get pale.

Before there were lab tests to test levels, doctors had to look at you to see if you were hypo. The doc would get a tip off by the your coloring. If he were the doctor who "grew you up", he would know what was pale for you.

Well thank you so much. I thought I had been forgotten here on the boards.
Ha!Ha! Just kidding!! I was kinda wondering if it could be from your blood circulation. When I had my doctors appointment, I had some red lipstick on and I am sure he could not see the paleness.

It has been a bit chilly for a few days here in Missouri brrrrrr. That really made me cold. Today it has warmed up so I am not freezing as bad.

So you were severely hypo too at one time. Isn't it the greatest time of your life you have ever had? Did you get pale, constipated, feet and leg pain? Oh yeah, did you get headaches?

So many questions. Many years ago I started a new job. My feet would kill me. I also gained weight and could not lose it. I really did not want to start the new job or do anything else for that matter. When I got my physical after two weeks on the job, the doctor told me I had hypothyroidism. I had never heard of it. He gave me a synthroid prescription and in a few weeks I was buzzing like a bee. I think that was around 1990.

In 2002 I had graves disease and went on PTU for a couple of years. Got sick of that so I took the RAI on Feb.12, 2004. This month it hit me like a hammer all of a sudden. Just have to put up with the crap for not too long I hope.

Well that is almost my life's story. Thank you for your information, I will look that up.

Betty :wave: